Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 125, Number 8

All articles in this issue are freely accessible.

Wang counterexamples lead to noncrossed products
Eric S. Brussel.
Proc. Amer. Math. Soc. 125 (1997), 2199-2206
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1371116
Infinite dimensional quadratic forms admitting composition
Alberto Elduque and José María Pérez.
Proc. Amer. Math. Soc. 125 (1997), 2207-2216
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1376759
Lifting of generating subgroups
Ido Efrat.
Proc. Amer. Math. Soc. 125 (1997), 2217-2219
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1401738
On genera of smooth curves in higher dimensional varieties
Jungkai Alfred Chen.
Proc. Amer. Math. Soc. 125 (1997), 2221-2225
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1401729
Quadratic functions and $GF(q)$-groups
Christopher Parker and Peter Rowley.
Proc. Amer. Math. Soc. 125 (1997), 2227-2237
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1423329
Artinian right serial rings
Surjeet Singh.
Proc. Amer. Math. Soc. 125 (1997), 2239-2240
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1377006
Functions on the moduli space of flat $G_{2}$-connections on a Riemann surface
Josef Mattes.
Proc. Amer. Math. Soc. 125 (1997), 2241-2244
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1402874
New determinants and the Cayley-Hamilton Theorem for matrices over Lie nilpotent rings
Jeno Szigeti.
Proc. Amer. Math. Soc. 125 (1997), 2245-2254
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1389540
On the rational cuspidal subgroup and the rational torsion points of $J_{0}(pq)$
Seng-Kiat Chua and San Ling.
Proc. Amer. Math. Soc. 125 (1997), 2255-2263
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1396972
On subalgebras of Boolean interval algebras
Lutz Heindorf.
Proc. Amer. Math. Soc. 125 (1997), 2265-2274
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1389523
The existence of positive solutions for the one-dimensional $p$-Laplacian
Junyu Wang.
Proc. Amer. Math. Soc. 125 (1997), 2275-2283
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1423340
Grothendieck operators on tensor products
P. Domanski, M. Lindström and G. Schlüchtermann.
Proc. Amer. Math. Soc. 125 (1997), 2285-2291
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The modular inequalities for a class of convolution operators on monotone functions
Jim Qile Sun.
Proc. Amer. Math. Soc. 125 (1997), 2293-2305
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1389538
Commutativity criteria for Banach $^{*}$-algebras
L. C. Leinbach and Bertram Yood.
Proc. Amer. Math. Soc. 125 (1997), 2307-2312
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1389526
On the bounded closure of the range of an operator
Robin Harte and Woo Young Lee.
Proc. Amer. Math. Soc. 125 (1997), 2313-2318
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1376763
Heinz’s inequality and Bernstein’s inequality
C.-S. Lin.
Proc. Amer. Math. Soc. 125 (1997), 2319-2325
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1376997
Equivalence of some contractivity properties over metrical structures
Jacek R. Jachymski.
Proc. Amer. Math. Soc. 125 (1997), 2327-2335
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1389524
Factorization of holomorphic mappings on $C(K)$-spaces
Jari Taskinen.
Proc. Amer. Math. Soc. 125 (1997), 2337-2346
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1377010
On the generalized Stepanov theorem
Maciej Kocan and Xu-Jia Wang.
Proc. Amer. Math. Soc. 125 (1997), 2347-2352
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1415347
Some applications of Fejer’s theorem to operator cosine functions in Banach spaces
Ioana Cioranescu and Carlos Lizama.
Proc. Amer. Math. Soc. 125 (1997), 2353-2362
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1389510
A remarkable rearrangement of the Haar system in $L_{p}$
Paul F. X. Müller and Gideon Schechtman.
Proc. Amer. Math. Soc. 125 (1997), 2363-2371
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1389531
Weak amenability and the second dual of the Fourier algebra
Brian Forrest.
Proc. Amer. Math. Soc. 125 (1997), 2373-2378
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1389517
Operators $𝛼$-commuting with a compact operator
Vasile Lauric.
Proc. Amer. Math. Soc. 125 (1997), 2379-2384
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1402869
A counterexample to the existence of peaking functions
Jiye Yu.
Proc. Amer. Math. Soc. 125 (1997), 2385-2390
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1401757
On reducibility of semigroups of compact quasinilpotent operators
Roman Drnovsek.
Proc. Amer. Math. Soc. 125 (1997), 2391-2394
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1422865
Wavelet decompositions of Fourier multipliers
Earl Berkson, Maciej Paluszynski and Guido Weiss.
Proc. Amer. Math. Soc. 125 (1997), 2395-2399
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1416076
Existence of Bade functionals for complete Boolean algebras of projections in Fréchet spaces
W. J. Ricker.
Proc. Amer. Math. Soc. 125 (1997), 2401-2407
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1415365
A note on Tchakaloff’s Theorem
Mihai Putinar.
Proc. Amer. Math. Soc. 125 (1997), 2409-2414
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1389533
A conformal differential invariant and the conformal rigidity of hypersurfaces
Maks A. Akivis and Vladislav V. Goldberg.
Proc. Amer. Math. Soc. 125 (1997), 2415-2424
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1389501
The Jung Theorem in metric spaces of curvature bounded above
B. V. Dekster.
Proc. Amer. Math. Soc. 125 (1997), 2425-2433
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1389515
Souslin trees which are hard to specialise
James Cummings.
Proc. Amer. Math. Soc. 125 (1997), 2435-2441
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1376756
Keeping additivity of the null ideal small
Jindrich Zapletal.
Proc. Amer. Math. Soc. 125 (1997), 2443-2451
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1389541
Hypersurfaces in $\mathbb{R}^{d}$ and the variance of exit times for Brownian motion
Kimberly K. J. Kinateder and Patrick McDonald.
Proc. Amer. Math. Soc. 125 (1997), 2453-2462
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1401746
On the double curves of least area tori
Max Neumann-Coto.
Proc. Amer. Math. Soc. 125 (1997), 2463-2469
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1415336
Self-contragredient supercuspidal representations of $\mathrm{GL}_{n}$
Jeffrey D. Adler.
Proc. Amer. Math. Soc. 125 (1997), 2471-2479
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1376746
The homology of the space of affine flags containing a nilpotent element
E. Sommers.
Proc. Amer. Math. Soc. 125 (1997), 2481-2484
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1377007
Decomposition of a vector field in a parallelized induced bundle
Oleg S. Svidersky.
Proc. Amer. Math. Soc. 125 (1997), 2485-2491
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1389539
Poincaré flows
Sol Schwartzman.
Proc. Amer. Math. Soc. 125 (1997), 2493-2500
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1415369
Two point set extensions- a counterexample
Jan J. Dijkstra and Jan van Mill.
Proc. Amer. Math. Soc. 125 (1997), 2501-2502
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1396973
Homogeneity in powers of zero-dimensional first-countable spaces
Alan Dow and Elliott Pearl.
Proc. Amer. Math. Soc. 125 (1997), 2503-2510
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1416083
On the Ganea conjecture for manifolds
Yu. B. Rudyak.
Proc. Amer. Math. Soc. 125 (1997), 2511-2512
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1402886
American Mathematical Society